# SDR UPS01134582

- Difficulty date: January 3, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Detector
- Part number: BDM3003
- Part serial: 748
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AFTER TAKEOFF, LDG GEAR WOULD NOT RETRACT ON SYS 1.  SWITCHED TO SYS  2 AND GEAR RETRACTED NORMALLY.     R&R POSITION DETECTOR UNIT PER MEL 32-31-71, OPS CK OK.  THIS CLEARS  M206586.
